# SDR CALA0400251

- Difficulty date: March 17, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 49,323 hours, 25,618 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 310A10325
- Condition: Cracked
- Location: Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 ENGINE AFT MOUNT HANGAR LINK CRACKED.  THE LINK WAS REPLACED IAW MM 71-21-03.
